ORLICZ SPACES OF DIFFERENTIAL FORMS ON RIEMANNIAN MANIFOLDS: DUALITY AND COHOMOLOGY

Journal Title: Проблемы анализа-Issues of Analysis - Year 2017, Vol 6, Issue 2

Abstract

We consider Orlicz spaces of differential forms on a Riemannian manifold. A Riesz-type theorem about the functionals on Orlicz spaces of forms is proved and other duality theorems are obtained therefrom. We also extend the results on the Hölder-Poincarè duality for reduced L_q,_p-cohomology by Gol`dshtein and Troyanov to Lᵩᵢ ,ᵩᵢᵢ -cohomology, where Φᵢ and Φᵢᵢ are N-functions of class ∆2 ∩ ∇2.

Authors and Affiliations

Ya. A. Kopylov

Keywords

Related Articles

The Tauberian theorems for the slowly variating with residual functions and their applications

В статье доказываются две тауберовых теоремы для преобразования Лапласа медленно меняющихся с остатком функций и рассматриваются их приложения к суммам значений неотрицательных мультипликативных функций, связанных с проб...

GENERIC LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION

Recently, this author studied lightlike hypersurfaces of an indefinite Kaehler manifold endowed with a semi-symmetric non-metric connection in [7]. Further we study this subject. The object of study in this paper is gene...

ОБ ОДНОМ СВОЙСТВЕ ЗАДАЧИ ЛИНЕЙНОГО ПРОГРАММИРОВАНИЯ С ПСЕВДОИНТЕРВАЛЬНЫМИ ПЕРЕМЕННЫМИ

The optimization task with linear constraints of pseudo-interval variables is discussed in the article. It is proofed that if the task has optimal solution, then there is a solution that has not more than M non-zero vari...

Multivariate Iyengar type inequalities for radial functions

Here we present a variety of multivariate Iyengar type inequalities for radial functions defined on the shell and ball. Our approach is based on the polar coordinates in R^N, N>=2, and the related multivariate polar inte...

ON COMPLEX HARMONIC TYPICALLY-REAL FUNCTIONS WITH A POLE AT THE POINT ZERO

Several mathematicians examined classes of meromorphic typically-real functions with a simple pole at the point zero. This article includes results concern class Q' H of complex harmonic typically-real functions with a p...

Download PDF file
  • EP ID EP227115
  • DOI 10.15393/j3.art.2017.3850
  • Views 99
  • Downloads 0

How To Cite

Ya. A. Kopylov (2017). ORLICZ SPACES OF DIFFERENTIAL FORMS ON RIEMANNIAN MANIFOLDS: DUALITY AND COHOMOLOGY. Проблемы анализа-Issues of Analysis, 6(2), -. https://europub.co.uk./articles/-A-227115